Journal of Experimental and Theoretical Physics
Journal Issues
Golden Pages
About This journal
Aims and Scope
Editorial Board
Manuscript Submission
Guidelines for Authors
Manuscript Status

ZhETF, Vol. 149, No. 2, p. 382 (February 2016)
(English translation - JETP, Vol. 122, No. 2, p. 331, February 2016 available online at )

Exploring plane-symmetric solutions in f(R) gravity
Shamir M.F.

Received: May 4, 2015

DOI: 10.7868/S0044451016020152

PDF (185.1K)

The modified theories of gravity, especially the f(R) gravity, have attracted much attention in the last decade. This paper is devoted to exploring plane-symmetric solutions in the context of metric f(R) gravity. We extend the work on static plane-symmetric vacuum solutions in f(R) gravity already available in the literature [e16003-farasat,e16003-farasats]. The modified field equations are solved using the assumptions of both constant and nonconstant scalar curvature. Some well-known solutions are recovered with power-law and logarithmic forms of f(R) models.

Report problems